# SDR VNAA2018092199903

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 10,024 hours, 9,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310.00 STRINGER 27 IS CORRODED. REPAIRED FRAME AT FS 310.00 IAW 670-53-21-1281.
